# SDR DLM88950558

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FWD CARGO DOOR PAN WAS FOUND DAMAGED AT HOLD OPEN AFT SIDE.  REPAIRED PER SRM 52-05 FIG 27.
